MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A28-28/C75-O20V
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with a afx bifurcated stent graft and a vela suprarenal stent graft to treat an abdominal aortic aneurysm (aaa).Approximately six (6) years post initial implant, during routine follow up the computed tomography scan identified caudal migration of the proximal afx graft > 10mm.No further information provided.Patient status was not reported.Note: this patient is part of a clinical study.
 
Additional Manufacturer Narrative
After further review, the initial report to patient id (b)(6) was submitted with the wrong cfn/fei # (b)(4), which is not associated with the afx product line.Therefore, a corrective initial/final report will be submitted for patient id (b)(6) with the appropriate cfn/fei # (b)(4).Please see mfr.Report # 2031527-2021-00195.This event per mfr.Report # 3008011247-2021-00026 is thus no longer reportable.
 
Event or Problem Description
The patient was initially implanted with a afx bifurcated stent graft and a vela suprarenal stent graft to treat an abdominal aortic aneurysm (aaa).Approximately six (6) years post initial implant, during routine follow up the computed tomography scan identified caudal migration of the proximal afx graft > 10mm.No further information provided.Patient status was not reported.Note: this patient is part of a clinical study.Additional information: after further review, the initial report to patient id (b)(6) was submitted with the wrong cfn/fei # (b)(4), which is not associated with the afx product line.Therefore, a corrective initial/final report will be submitted for patient id (b)(6) with the appropriate cfn/fei # (b)(4).Please see mfr.Report # 2031527-2021-00195.This event per mfr.Report # 3008011247-2021-00026 is thus no longer reportable.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key11661290
Report Number3008011247-2021-00026
Device Sequence Number3127963
Product Code MIH
UDI-Device Identifier00818009013583
UDI-Public(01)00818009013583(17)180922
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other,study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2018
Device Model NumberA28-28/C75-O20V
Device Lot Number1252031023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT#1267165024.
Outcome Attributed to Adverse Event Other;
Patient Age79 YR